# SDR 9EKA2015010601

- Difficulty date: January 1, 2015
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N393AL
- Make and model: Bell 214
- Aircraft serial: 28117
- Aircraft time: 11,260 hours
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 9A1746
- Part serial: 397
- Condition: Worn
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, NR 1 FUEL TRANSFER PUMP LIGHT FLICKERED.  ACFT WAS ON LAST MISSION RETURNING TO BASE.
